| Model Number |
G156 |
| Medical Device Problem Codes |
High impedance (1291); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was exhibiting low right ventricular (rv) lead intrinsic amplitude.Anti-tachycardia pacing (atp) was delivered to convert an arrhythmia.Technical services (ts) was consulted and explained no oversensing or noise were present.The device remains in service.No adverse patient effects were reported.Additional information was obtained; the device is exhibiting pacing impedance high out range on the right ventricular (rv) lead.